MathSciNet Relay Station
MathSciNet bibliographic data
MR1265370 46H10
Loy, R. J.; Willis, G. A. The approximation property and nilpotent ideals in amenable Banach algebras. Bull. Austral. Math. Soc. 49 (1994), no. 2, 341–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement